# SDR USAA2013061100008

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 43,098 hours, 17,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAIN CABIN DOOR CLOSED FOR PUSH, GROUND CREW NOTICED MATERIAL HANGING OUT FROM BOTTOM OF DOOR.  MX SECURED L1 DOOR SLIDE LANYARD. OPERATED DOOR,  NO DEFECTS NOTED.
